# SDR FDEA202012203192

- Difficulty date: December 20, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 32,715 hours, 18,018 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Mount
- Part number: A5351020500260Y
- Part serial: 0024
- Condition: Cracked
- Location: K Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON SLAT EXTENSION ON APPROACH GOT ECAM "KREUGER NOT EXTENDED" REMAINED NOT EXTENDED THROUGH LANDING.  ON POSTFLIGHT WALKAROUND FOUND LEFT KRUEGER FLAP VANE OUTBOARD BRACKET MOUNT CRACKED AND INBOARD BRACKET BROKEN.  REMOVED KRUEGER FLAP MOVEABLE VANE, PER MM  27-87-12-04-0.   INSTALLED KRUEGER FLAP PER AMM A300 27-87-11-04. RIG AND OPS CHECK GOOD.
